# SDR AALA20120524018

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR - CRACK IN DOOR FRAME, LEFT SIDE DOWN NEAR THE SEAT HINGE MOUNT BOLT.  REMOVED CRACKED DOOR FRAME PART AND INSTALLED NEW DOOR FRAME PART PER ESO 80186.
